View : 28 Download: 0

On rank one perturbations of the unilateral shift

Title
On rank one perturbations of the unilateral shift
Authors
Ko E.Lee J.E.
Ewha Authors
고응일이지은
SCOPUS Author ID
고응일scopus
Issue Date
2011
Journal Title
Communications of the Korean Mathematical Society
ISSN
1225-1763JCR Link
Citation
vol. 26, no. 1, pp. 79 - 88
Indexed
SCOPUS; KCI scopus
Abstract
In this paper we study some properties of rank one perturbations of the unilateral shift operators T = S+u⊗v. In particular, we give some criteria for eigenvalues of T. Also we characterize some conditions for T to be hyponormal. © 2011 The Korean Mathematical Society.
DOI
10.4134/CKMS.2011.26.1.079
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE